# SDR CA020227005

- Difficulty date: February 27, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 4,636 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Inoperative
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL APPRAOCH, CREW EXTENDED LANDING GEAR BUT DID NOT GET A NOSE GREEN. GEAR WAS CYCLED WITHOUT CHANGE. EMERGENCY PROCEDURES PROVIDED FOR MANUAL EXTENSION BUT STILL WITHOUT GREEN. DUE TO SYSTEM WIRING, THE GEAR WAS ASSERTAINED DOWN DUE TO THE ABSCENCE OF A RED HANDLE LIGHT WHICH FUNCTIONED NORMALLY. THE GREEN AND RED LIGHTS FUNCTION OFF A DOUBLE POLE SWITCH PROVIDING SOME ASSURANCE OF ACTUAL GEAR POSITION DURING MALFUNCTIONS. DURING TROUBLESHOOTING, THE GEAR FUNCTIONED NORMALLY WITH ALL LIGHTS OPERATING PROPERLY, HOWEVER, THE NOSE GEAR ACTUATOR WAS REPLACED FOR PRECAUTIONARY REASONS AND THE AIRCRAFT RELEASED AFTER NUMEROUS GEAR CYCLES.
